# SDR YENA200553

- Difficulty date: August 21, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 10,804 hours, 3,952 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455101
- Part serial: MA36211
- Condition: Failed
- Location: E/E Bay
- Part time: 10,802 hours, 3,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AFT RACK CARGO SMOKE INDICATION.  RETURNED TO GATE.  GROUND INSPECTION DETERMINED AFT RACK COOLING FAN FAILED.  THE ITEM WAS PLACED ON MEL 25-22-03 D AND LATER THE FAN WAS REPLACED PER LTV MM 23-39-00.
